# SDR ASAA2022051838385

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 36,618 hours, 10,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING ASA TASK CARD 78233008 MID CABIN INTERIOR EMERGENCY EXIT LIGHT NOT TURN ON. GROUNDED - YES. REPLACED POWER SUPPLIES M1695, M1694, M1676 REF B737-800 AMM 33-51-06-200, OPS NORMAL.
